# SDR 2002FA0000898

- Difficulty date: July 22, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Cotter Pin
- Part number: MS924530
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN OF COMPONENT TO CLEAN FOR AN OVERHAUL INSPECTION, BROKEN PIECES OF COTTER PIN WERE FOUND.  THE PISTON GUIDE PIN WAS LOOSE INSIDE.  THE GUIDE PIN IS HELD IN THE COVER BY A PRESSFIT AND THE COTTER PIN, NORMALLY.  THE COVER, GUIDE PIN AND COTTER PIN WILL BE SCRAPPED.  A SERVICEABLE COVER WILL BE USED TO REPLACE THE SCRAPPED PARTS.
